MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the threads of the g7 cup inserter were found damaged.This was detected before the case started.There was no patient involvement or impact.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4; b5; d4; g3; h2; h3; h4; h6.Visual examination of the returned product identified the thread on the tip has separated from the device but remains attached.There are impact marks on the strike plate and scuffing along the shaft.The complaint is confirmed based on the evaluation of the returned product.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional even information to report at this time.

Brand Name
G7 STR MONOBLOCK SHELL INSRTR
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19070557
Report Number0001825034-2024-00971
Device Sequence Number19998175
Product Code PBI
UDI-Device Identifier00887868462481
UDI-Public(01)00887868462481(11)230914(10)86206094
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110003450
Device Lot Number66206094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown